Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 14 found articles
 
 
  The 22 minimal dichotomy decompositions of the K 5 -distance
 
 
Title: The 22 minimal dichotomy decompositions of the K 5 -distance
Author: Fichet, Bernard
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 8 pages 8 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands